# SDR SWIA200211330

- Difficulty date: August 31, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 18,218 hours, 16,024 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 RBL 9.0 FLOOR BEAM INBOARD AND OUTBOARD ANGLES FOUND CRACKED DURING C-CHECK INSPECTION.  FIT AND INSTALLED NEW ANGLES IAW CRJ SRM 51-40-11, 51-42-13 AND 51-42-21.
